# SDR SWAA2023032013477

- Difficulty date: March 7, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 52,434 hours, 31,459 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING GIRT BAR SHIM (2 EA) FWD ENTRY DOOR AT FWD GALLEY AREA (2 EA) 2023-127714<[01] REPLACED GIRT BAR SHIM (2 EA) FWD ENTRY DOOR AT FWD GALLEY AREA (2 EA) I.A.W B737-700 AMM 25-66-02-400-801 STEP 3.D.(1).(H).;[02] REPLACED GIRT BAR SHIM (2 EA) FWD ENTRY DOOR AT FWD GALLEY AREA (2 EA) I.A.W B737-700 AMM 25-66-02-400-801 STEP 3.D.(1).(H).
